# SDR SWAA2024012242917

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 55,268 hours, 33,410 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR ASSIST HANDLE BROKEN.<[01] R&R'D FWD GALLEY SERVICE DOOR ASSIST HANDLE PER AMM 52-41-31.;[02] C/W INSP. R&R'D FWD GALLEY SERVICE DOOR ASSIST HANDLE PER AMM 52-41-31.
